# SDR 99ZZZX2262

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N795QS
- Make and model: Cessna 650
- Aircraft serial: 6507095
- Engine: Garrtt TFE7314R
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 30743762
- Condition: Chafed
- Location: Fuel System
- Part time: 22 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE IS CHAFING ON WIRING HARNESS THAT RUNS JUST AFT OF THE TRANSFER GEARBOX ON BOTH ENGINES.  INSTALL SPIRAL WRAP AROUND FUEL LINE OR SEPARATE WIRES AND LINE WITH ADEL CLAMPS.
